COMPARE TO EXCEDRIN. EACH TABLET CONTAINS250MG ACETAMINOPHEN, 250MG ASPIRIN, 65MG CAFFEINE - 1 ea
Price is below average
Current Price
$7.99
Average
$8.27
Min Price
$5.99
Max Price
$9.99
Price dynamics
3%
Description
0
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
